MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33213
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 7" (18 cm) appx 0.31 ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, rotating luer where it was reported that they found peripheral iv (piv) extensions set to be leaking.When removed there is a visible crack on equipment.Blood and fluid were running and leaking out onto sheets.Blood loss was noted to be minimal.There was no other device being used on the patient at the time of event that may have caused or contributed to the event.There was patient involvement, but no harm reported.
 
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.
 
Additional Manufacturer Narrative
Received one used mc33213 smallbore ext set for inspection.A crack was observed on the female luer.The reported complaint of leakage can be confirmed due to the crack found.The probable cause is due to a material issue on a vendor supplied part.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.Additional information can be found in b5.Section e additional contacts: (b)(6).
 
Event or Problem Description
Update: a medsun medwatch uf/importer report # (b)(4) was received on 06-aug-2025 that is associated with this specific reported complaint/event.The location where the event occurred was at hospital nicu.

Brand Name
7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22373922
Report Number9617594-2025-01409
Device Sequence Number8025657
Product Code FPA
UDI-Device Identifier00887709037519
UDI-Public(01)00887709037519(17)291001(10)14191719
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33213
Device Lot Number14191719
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED MEDICATION, UNK MFR.
Patient Age1 MO
Patient SexMale